MathSciNet Relay Station
MathSciNet bibliographic data
MR1845021 (2002g:57046) 57N10 (57M25)
Wu, Ying-Qing Incompressible surfaces in link complements. Proc. Amer. Math. Soc. 129 (2001), no. 11, 3417–3423 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement